Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 2, NWS Lubbock, TX
NWS Lubbock, TX issued this flash flood warning at May 4, 2015, 8:16 PM CDT for Lynn County, Texas. It was in force for 5 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2015, 8:16 PM CDT (01:16 UTC)
- Expired
- May 5, 2015, 1:15 AM CDT
- In force
- 5 hr
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Lynn County, TX
The radar
The Lubbock radar (KLBB), 56 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 9:15 PM CDT | HEAVY RAIN 7.4 | Tahoka, TX | WIDESPREAD FLOODING. |
| May 4, 9:45 PM CDT | HEAVY RAIN 4.44 | 1 N O'Donnell, TX | MEASURED BY WEST TX MESONET. |
| May 4, 9:45 PM CDT | HEAVY RAIN 5.24 | 3 Nne Tahoka, TX | MEASURED BY WEST TX MESONET. |
| May 4, 10:03 PM CDT | FLASH FLOOD | Tahoka, TX | HIGHWAY 87 CLOSED NEAR TAHOKA. HIGHWAY 380 CLOSED EAST OF TAHOKA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 1.3 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 544 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1484 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
643
WGUS54 KLUB 050116
FFWLUB
TXC305-050415-
/O.NEW.KLUB.FF.W.0002.150505T0116Z-150505T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
816 PM CDT MON MAY 4 2015
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN LYNN COUNTY IN NORTHWESTERN TEXAS...
* UNTIL 1115 PM CDT
* AT 809 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FURTHER FLOODING INCLUDE...
TAHOKA AND O'DONNELL.
RADAR ESTIMATES JUST SOUTH OF TAHOKA AND WEST OF US 87 INDICATE UP
TO 8 INCHES OF RAIN HAS FALLEN WITH MORE HEAVY RAIN IMMINENT. LYNN
COUNTY SHERIFF REPORTS MANY AREAS OF US 87 IN THE VICINITY OF TAHOKA
HAVE WATER ACROSS THE ROAD.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE LIKELY IN THE
WARNED AREA OVER THE NEXT FEW HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3322 10193 3330 10178 3322 10160 3296 10170
3296 10204
$$4 follow-up statements
765
WGUS54 KLUB 050409
FFWLUB
TXC305-050615-
/O.EXT.KLUB.FF.W.0002.000000T0000Z-150505T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
1109 PM CDT MON MAY 4 2015
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN LYNN COUNTY IN NORTHWESTERN TEXAS...
* UNTIL 115 AM CDT
* AT 1106 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
A THUNDERSTORM PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. 10 TO
12 INCHES OF RAIN HAVE FALLEN ACROSS PORTIONS OF CENTRAL AND
SOUTHERN LYNN COUNTY. MANY HIGHWAYS ARE CLOSED IN LYNN COUNTY
INCLUDING US HIGHWAY 87 AND US HIGHWAY 380. THIS FLASH FLOOD
WARNING WILL EXPIRE AT 1115 PM AND IS BEING REPLACED BY A LARGER
AREAL FLOOD WARNING.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3322 10193 3330 10178 3322 10160 3296 10170
3296 10204
$$
26904
WGUS54 KLUB 050411 CCA
FFWLUB
TXC305-050615-
/O.COR.KLUB.FF.W.0002.150505T0409Z-150505T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE LUBBOCK TX
1111 PM CDT MON MAY 4 2015
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN LYNN COUNTY IN NORTHWESTERN TEXAS...
* UNTIL 115 AM CDT
* DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED A THUNDERSTORM
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. 10 TO 12 INCHES OF
RAIN HAVE FALLEN ACROSS PORTIONS OF CENTRAL AND SOUTHERN LYNN
COUNTY. MANY HIGHWAYS ARE CLOSED IN LYNN COUNTY INCLUDING US
HIGHWAY 87 AND US HIGHWAY 380. THIS FLASH FLOOD WARNING WILL
EXPIRE AT 115 AM AND IS BEING OVERLAID BY A LARGER AREAL FLOOD
WARNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3322 10193 3330 10178 3322 10160 3296 10170
3296 10204
$$
26014
WGUS74 KLUB 050544
FFSLUB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1244 AM CDT TUE MAY 5 2015
TXC305-050615-
/O.CON.KLUB.FF.W.0002.000000T0000Z-150505T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LYNN TX-
1244 AM CDT TUE MAY 5 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
CENTRAL AND SOUTHERN LYNN COUNTY...
AT 1232 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THUNDERSTORMS PRODUCING LIGHT TO MODERATE RAIN OVER THE WARNED AREA.
THIS RAIN IS FALLING ON TOP OF ALREADY SATURATED SOILS. AS MUCH AS
10 TO 12 INCHES HAVE FALLEN ACROSS PORTIONS OF CENTRAL AND SOUTHERN
LYNN COUNTY WITH WIDESPREAD 5 PLUS INCHES. ANY ADDITIONAL RAIN WILL
FURTHER EXACERBATE THE ONGOING FLOODING. MANY HIGHWAYS ARE CLOSED IN
LYNN COUNTY INCLUDING US HIGHWAY 87 AND US HIGHWAY 380. THIS FLASH
FLOOD WARNING WILL EXPIRE AT 115 AM AND IS BEING OVERLAID BY A
LARGER AREAL FLOOD WARNING. ADDITIONAL RAINFALL AMOUNTS OF A HALF
INCH TO INCH ARE POSSIBLE IN THE WARNED AREA OVER THE NEXT
HOUR...WITH ADDITIONAL RAINFALL POSSIBLE THROUGH TUESDAY MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. NEVER ATTEMPT TO DRIVE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3322 10193 3330 10178 3322 10160 3296 10170
3296 10204
$$
23184
WGUS74 KLUB 050615
FFSLUB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
115 AM CDT TUE MAY 5 2015
TXC305-050618-
/O.EXP.KLUB.FF.W.0002.000000T0000Z-150505T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LYNN TX-
115 AM CDT TUE MAY 5 2015
...THE FLASH FLOOD WARNING FOR LYNN COUNTY WILL EXPIRE
AT 115 AM CDT...
THE HEAVIEST RAIN HAS SHIFTED EAST OF LYNN COUNTY...WITH ONLY
POCKETS OF LIGHT TO MODERATE RAIN PERSISTING. THIS SHOULD ALLOW ANY
ONGOING FLOODING TO GRADUALLY EASE...THOUGH THE EARLIER HEAVY
RAIN...AS MUCH AS 10 TO 12 INCHES IN SPOTS...WILL KEEP FLOODING
CONCERNS HIGH. AN AREAL FLOOD WARNING REMAINS IN EFFECT FOR LYNN
COUNTY THROUGH 2 AM. MANY ROADS WILL REMAIN FLOODED...INCLUDING
PORTIONS OF HIGHWAY 87 AND 380...AND TRAVEL IS DISCOURAGED. IN
ADDITION...MORE HEAVY RAIN MAY VISIT THE SOUTHERN SOUTH PLAINS
THROUGH EARLY TUESDAY MORNING...AND THIS COULD RENEW FLASH FLOODING
CONCERNS. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES AND USE EXTREME
CAUTION IF YOU MUST TRAVEL EARLY THIS MORNING.
LAT...LON 3322 10193 3330 10178 3322 10160 3296 10170
3296 10204
$$
23What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this flash flood warning went out at May 4, 3:49 PM CDT, 4 hours 27 minutes earlier.
Area forecast discussion, May 4, 3:49 PM CDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 349 PM CDT MON MAY 4 2015 .SHORT TERM... THE BULK OF EVIDENCE CONTINUES TO POINT TOWARDS A VALID THREAT FOR FLOODING OR FLASH FLOODING MAINLY ON THE CAPROCK TONIGHT. MOIST SOUTHEASTERLY LOW LEVEL INFLOW WILL INCREASE THROUGH THE LATE AFTERNOON AND EVENING AS SOUTHWEST FLOW ALOFT INCREASES WHILE LEAD DISTURBANCES SWING THROUGH EARLY THIS EVENING AND AGAIN LATER IN THE NIGHT. FORECAST PRECIPITABLE WATER VALUES LATER TONIGHT HAVE INCREASED TO AROUND 1.3 INCHES OVER THE CENTRAL SOUTH PLAINS WITH BOTH WRF/NAM AND GFS SOLUTIONS...OR MORE THAN DOUBLE THE AVERAGE FOR THIS TIME OF YEAR. EARLY EVENING CONVECTION APPEARS LIKELY TO MATURE INTO ONE OR MORE CONVECTIVE SYSTEMS OVER THE SOUTHWESTERN OR WESTERN SOUTH PLAINS...THAT SHOULD PERSIST AND EDGE EAST OR SOUTHEAST INTO THE LOW LEVEL INFLOW DURING THE NIGHT....PERHAPS ALONG AN INCREASINGLY WELL-DEFINED SOUTHWEST-NORTHEAST BOUNDARY. MORE SOLUTIONS ARE PRODUCING LARGE RAINFALL TOTALS DURING THE NIGHT AS CONVECTIVE SYSTEMS WORK SLOWLY EASTWARD...WITH HIGHEST TOTALS MOSTLY IN THE 3" TO 5" RANGE...ALTHOUGH A FEW SOLUTIONS EVEN HIGHER. THIS IS CONSISTENT WITH OUR PREVIOUS FORECAST. PINPOINTING EXACTLY WHERE HIGHEST TOTALS WILL FALL REMAINS SOMEWHAT ELUSIVE THOUGH WE ARE STARTING TO SEE BETTER SIGNALS OF THE MAXIMUM MOISTURE CONVERGENCE STRETCHING FROM THE SOUTHWEST INTO THE CENTRAL AND EASTERN SOUTH PLAINS. AS SUCH WE HAVE EXPANDED THE FLASH FLOOD WATCH ONE ADDITIONAL ROW OF COUNTIES TO THE EAST. THE POSSIBLE HIGH TOTAL RAINFALL WILL CONTINUE TO JUSTIFY POTENTIAL FOR A FLASHY NATURE TO THE FLOODING THREAT ALTHOUGH AREAL FLOOD THREAT OVERALL PROBABLY WILL DOMINATE FOR MOST LOCATIONS. URBAN AREAS IN PARTICULAR WILL BE AT RISK FOR VERY RAPID RUNOFF. THERE MAY NOT BE MUCH OPPORTUNITY FOR DISCRETE ROTATING CELLS THIS EVENING...AND SHEAR IS RATHER WEAK ANYWAY EXCEPT NEAR THE NEW MEXICO BORDER. WE MAY SEE A FEW STRONG OR SEVERE STORMS MAINLY THIS REGION THOUGH A BRIEF ROGUE SEVERE CELL COULD OCCUR ALMOST ANYWHERE AS CONVECTIVE ENERGY LEVELS INCREASE CLOSE TO 1000 JOULES PER KILOGRAM. SHOULD RAIN EVENT UNFOLD OVERNIGHT AS IN THE ABOVE SCENARIO...A COOL MOIST AIRMASS SHOULD SHOVE SOUTH AND WESTWARD EARLY TUESDAY...THOUGH STILL MAY SEE ON-GOING RAIN AND HEAVY RAIN THREAT AT DAYBREAK ESPECIALLY NORTHEASTERN ZONES. THE STRONGER APPROACHING UPPER TROUGH LATE TUESDAY WILL TEND TO TIGHTEN SURFACE TROUGH AND SOLUTIONS ARE CONSISTENT INDICATING A DRY-LINE PUSH ALONG THE NEW MEXICO BORDER IF NOT A LITTLE FURTHER EAST IN THE AFTERNOON. THIS ZONE MAY BE AT RISK FOR SEVERE STORMS BY LATE TUESDAY ALTHOUGH ADDITIONAL FORECAST DETAILS WILL HAVE TO AWAIT TONIGHTS OUTCOME. RMCQUEEN .LONG TERM... ONGOING WIDESPREAD CONVECTION TUESDAY EVENING WILL CONTINUE INTO THE EARLY HOURS OF WEDNESDAY UNTIL UPPER LEVEL TROUGH AXIS SHIFTS NE ACROSS WEST TEXAS INTO OKLAHOMA. WEAK RIDGING BEHIND THE DEPARTING WAVE WILL PROVIDE A BRIEF LULL IN PRECIP CHANCES THROUGH THE EARLY AFTERNOON ON WEDNESDAY...UNTIL AN UPPER LEVEL WAVE PUSHES ACROSS THE DRYLINE IN OUR SOUTH/SOUTHEASTERN ZONES PROVIDING ENOUGH UPPER LEVEL INSTABILITY TO COINCIDE WITH CONVERGENCE ALONG THE DRYLINE AND DEEPER MOISTURE OFF THE CAPROCK TO EXPECT STRONG TO POSSIBLY SEVERE STORMS TO INITIATE IN OUR AREA AND EXIT EASTWARD AS WEDNESDAY EVENING PROGRESSES. GUIDANCE SUGGESTS DRYLINE CONVECTION CHANCES CONTINUE THURSDAY... FRIDAY AND INTO THE WEEKEND AS THE PACIFIC LOW SLOWLY PLODS ACROSS THE FOUR CORNERS INTO WEST TEXAS THROUGH THE WEEKEND...NOT EXITING EAST UNTIL EARLY MONDAY. MAINTAINED CHANCE/SLIGHT CHANCE POPS FOR THE END OF THE WEEK INTO THE WEEKEND ESPECIALLY EAST OF THE CAPROCK AS THE MEAN DRYLINE POSITION SEEMS TO FAVOR THE DIVIDE BETWEEN THE SOUTH PLAINS AND ROLLING PLAINS. TEMPERATURES WILL REMAIN RIGHT AROUND NORMAL..TO POSSIBLY A TICK BELOW...THROUGH THE FORECAST PERIOD. INCREASED LOW LEVEL MOISTURE...CLOUD COVER AND POTENTIALLY SIGNIFICANT RAINFALL FROM PREVIOUS COUPLE OF DAYS WILL ALL HELP TO KEEP MAX TEMPS AT BAY. GUIDANCE HINTS TOWARD ANOTHER SIMILAR SYSTEM SETTING UP FOR NEXT WEEK WITH MULTIPLE DAYS OF DRYLINE CONVECTION. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 55 69 51 78 / 90 70 30 0 TULIA 57 67 55 80 / 90 80 60 10 PLAINVIEW 58 68 56 80 / 90 80 50 10 LEVELLAND 57 72 57 81 / 90 70 20 0 LUBBOCK 58 70 59 82 / 90 70 30 10 DENVER CITY 57 77 57 81 / 90 50 20 10 BROWNFIELD 58 74 58 82 / 90 60 20 10 CHILDRESS 61 70 62 83 / 80 80 60 30 SPUR 58 69 60 83 / 90 70 50 40 ASPERMONT 61 73 63 82 / 60 70 50 40 && .LUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR TXZ021>024-027>030- 033>036-039>042. && 05/55
Hazardous weather outlook, May 4, 12:25 PM CDT, 7 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1225 PM CDT MON MAY 4 2015 TXZ021>044-051730- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1225 PM CDT MON MAY 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS MUCH OF THE OUTLOOK AREA THIS AFTERNOON. A FEW OF THESE STORMS COULD BECOME SEVERE AND PRODUCE LOCALLY HEAVY RAIN...WIND GUSTS TO 60 MPH AND HAIL TO PING PONG BALL SIZE. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO FORM IN EASTERN NEW MEXICO AND MOVE EASTWARD ACROSS THE STATE LINE THIS EVENING. THIS ACTIVITY MAY BE BETTER ORGANIZED AND COULD BRING THE RISK OF WIND GUSTS TO 65 MPH ALONG WITH GOLF BALL SIZE HAIL TO THE WESTERN SOUTH PLAINS. THE THUNDERSTORMS ARE EXPECTED TO GROW INTO ONE OR MORE CONVECTIVE COMPLEXES TONIGHT AS THEY MOVE EAST AND NORTHEASTWARD OVER THE SOUTH PLAINS AND FAR SOUTHWEST TEXAS PANHANDLE. HEAVY RAINFALL AND THE THREAT FOR AREAS OF FLASH FLOODING AND INUNDATION FLOODING WILL WILL BECOME INCREASING LIKELY OVER MUCH OF THE CAPROCK TONIGHT INTO EARLY TUESDAY. A FLASH FLOOD WATCH IS IN EFFECT FROM LATE THIS AFTERNOON THROUGH EARLY TUESDAY MORNING FOR THE SOUTHWEST TEXAS PANHANDLE AND WESTERN AND CENTRAL SOUTH PLAINS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE THREAT FOR HEAVY RAIN AND FLOODING MAY CONTINUE THROUGH MIDDAY TUESDAY...MAINLY ACROSS THE FAR SOUTHERN TEXAS PANHANDLE. ADDITIONAL SEVERE THUNDERSTORM DEVELOPMENT IS POSSIBLE TUESDAY AFTERNOON ACROSS MOST OF THE OUTLOOK AREA. THESE STORMS MAY ALSO PRODUCE HEAVY RAINFALL THAT COULD LEAD TO LOCALIZED FLOODING. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH SATURDAY...MAINLY ACROSS CENTRAL AND EASTERN PORTIONS OF THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, May 4, 6:26 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
626 PM CDT MON MAY 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM FLOOD 3 W LUBBOCK 33.58N 101.93W
05/04/2015 LUBBOCK TX CITY OFFICIAL
CITY WORKER REPORTED THE INTERSECTION AT BOSTON AND
19TH STREET FLOODED. ROAD BEING CLOSED DUE TO HIGH
WATER.
&&
EVENT NUMBER LUB1500137
SCOBBLocal storm report, May 4, 6:45 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
645 PM CDT MON MAY 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM FLOOD 2 SW LUBBOCK 33.56N 101.90W
05/04/2015 LUBBOCK TX EMERGENCY MNGR
FLOODING ALONG 34TH STREET BETWEEN CHICAGO AND QUAKER.
BARRICADES CLOSING OFF PORTIONS OF THE ROAD. REPORTED BY
EOC.
&&
EVENT NUMBER LUB1500138
SCOBBLocal storm report, May 4, 6:53 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
653 PM CDT MON MAY 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM HEAVY RAIN 4 SSW LUBBOCK 33.53N 101.88W
05/04/2015 M2.09 INCH LUBBOCK TX NWS OFFICE
3-4 INCH PER HOUR RAINFALL RATES OCCURRED WITH TWO
ROUNDS OF STORMS PRODUCING WIDESPREAD URBAN FLOODING.
&&
EVENT NUMBER LUB1500139
SCOBBLocal storm report, May 4, 7:24 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
724 PM CDT MON MAY 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM HEAVY RAIN 3 SW LUBBOCK 33.55N 101.91W
05/04/2015 M3.01 INCH LUBBOCK TX NWS EMPLOYEE
REPORT BY NWS EMPLOYEE OF 3.01 INCHES OF RAINFALL NEAR
42ND AND INDIANA.
&&
EVENT NUMBER LUB1500140
SCOBBThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 7:26 PM CDT | Flash Flood Warning | LUB | Terry | 4 hr |
| May 4, 8:55 PM CDT | Areal Flood Warning | LUB | Garza, Lynn | 3 hr |
| May 4, 9:51 PM CDT | Areal Flood Warning | LUB | Garza, Kent | 114 min |
| May 4, 11:18 PM CDT | Areal Flood Warning | LUB | Garza, Kent, Lynn, Terry | 3 hr |
| May 5, 12:18 AM CDT | Areal Flood Advisory | LUB | Lubbock | 117 min |
| May 5, 1:46 AM CDT | Special Weather Statement | LUB | Crosby, Dickens, Kent | 44 min |
| May 5, 4:40 AM CDT | Areal Flood Warning | LUB | Cochran, Hockley, Terry, Yoakum | 3 hr |
| May 5, 5:46 AM CDT | Special Weather Statement | LUB | Hockley, Lubbock, Lynn, Terry | 44 min |
| May 5, 6:16 AM CDT | Areal Flood Warning | LUB | Lubbock, Lynn | 3 hr |
| May 5, 6:33 AM CDT | Special Weather Statement | LUB | Lubbock, Lynn | 27 min |
| May 5, 7:37 AM CDT | Areal Flood Advisory | LUB | Crosby, Garza | 113 min |
| May 5, 5:32 PM CDT | Severe Thunderstorm Warning | LUB | Kent, Stonewall | 43 min |
| May 5, 6:20 PM CDT | Special Weather Statement | LUB | Lubbock | 25 min |
| May 5, 6:29 PM CDT | Areal Flood Advisory | LUB | Lubbock | 3 hr |
| May 5, 6:35 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lubbock | 25 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.